# SDR YV3R2019060620110

- Difficulty date: May 30, 2019
- Submitted: June 6, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: N703CC
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11303
- Aircraft time: 2,589 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: C7924
- Part serial: 4595
- Condition: Intermittent
- Location: Dual
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER P/N: C792-4 MALFUNCTIONS INTERMITTENTLY.
